# SDR 02FDEA00645

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 63,290 hours, 47,550 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, UPON GEAR RETRACTION, THE RED DOORS LT, RED RIGHT GEAR UNSAFE LT, AND RT MAIN GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  FOLLOWED QRH PROCEDURES.  WITH GEAR HANDLE OFF, THE RED DOORS LT, GREEN RT GEAR SAFE LT, AND RT MAIN GEAR DOOR OPEN LT ON.  PLACED GEAR DOWN, AND LANDED IN ORD WITH 3 DOWN & LOCKED INDICATION.  VERIFIED PRESSURIZATION OF HYDRO LINES AT LOCK ACTUATOR AND MAIN GEAR ACTUATOR.  R&R MG LOCK ACT & MG DOOR ACT PER MM 32-32-061-4, 32-32-081-4, OPS & LEAK GOOD.
